# SDR UPS01435722

- Difficulty date: April 7, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 M/D - L5 DOOR FWD CUTOUT REVEAL FOUND CRACKED AT UPPER HINGE LOWER AREA.  REPLACED L5 DOOR FWD CUTOUT REVEAL AS PER SRM 51-10-01 DOOR RIGGING & OPERATIONAL TEST DONE PER MM 52-11-01 FOUND SATIS.
